Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Shiri Artstein-Avidan, Apostolos Giannopoulos and Vitali D. Milman
Title: Asymptotic geometric analysis, Part I
Additional book information: Mathematical Surveys and Monographs, Vol. 202, American Mathematical Society, Providence, RI, 2015, xx+451 pp., ISBN 978-1-4704-2193-9

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Gideon Schechtman
Affiliation: Department of Mathematics Weizmann Institute of Science Rehovot, Israel
Email: gideon@weizmann.ac.il
Journal: Bull. Amer. Math. Soc. 54 (2017), 341-345
DOI: https://doi.org/10.1090/bull/1558
Published electronically: September 14, 2016
Review copyright: © Copyright 2016 American Mathematical Society